# SDR ASAA0280474

- Difficulty date: October 28, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Part number: 995416939
- Condition: Chafed
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, LEFT WING NR 11 SLAT TRACK DOOR IS CHAFFED AT FORWARD END.  REPLACED SLAT TRACK DOOR.  (M)
